Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Differential central simple algebras and Picard-Vessiot representations


Authors: Lourdes Juan and Andy R. Magid
Journal: Proc. Amer. Math. Soc. 136 (2008), 1911-1918
MSC (2000): Primary 12H05; Secondary 16H05
DOI: https://doi.org/10.1090/S0002-9939-08-09165-X
Published electronically: February 13, 2008
MathSciNet review: 2383496
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12H05, 16H05

Retrieve articles in all journals with MSC (2000): 12H05, 16H05


Additional Information

Lourdes Juan
Affiliation: Department of Mathematics, Texas Tech University, Lubbock, Texas 79409

Andy R. Magid
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019

DOI: https://doi.org/10.1090/S0002-9939-08-09165-X
Received by editor(s): September 15, 2006
Published electronically: February 13, 2008
Communicated by: Martin Lorenz
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society